# SDR ASOA2015031112350

- Difficulty date: February 16, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,590 hours, 10,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL CORRODED BETWEEN FS 280.00 AND FS 295.00.  NO DAMAGE ALLOWED ON PREVIOUS REPAIR.  REMOVED LT SILL STA 280-319 IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01 AND 51-42-21-001-001-A01 STARTED INSTALLATION OF NEW SILL.  COMPLETED INSTALLATION OF SILL STA 280-319 RT IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.
